It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 112 for ppi rebound stomach pain. (0.098 seconds)


... Then there is the particular symptom of rebound acid hypersecretion which is due to having taken acid suppressants. ... (1 replies)
... Hi everyone and thank you all for the good wishes for my tests. Thank goodness they are all over. The only thing I know is I had mild inflammation in the stomach and some little pockets in the colon. I have to wait for the results of the biopsies before I can ask all my questions. ... (206 replies)
... The night of my medical issue, I had taken ACV hours earlier. I was still extremely bloated. I couldnt button my jeans. All of a sudden I had what felt like stomach pain, chest pain, and "electrical shock" in my throat. It really scared me so I went to the ER. ... (28 replies)

... I had the same problem. The zantac was not working for me. I think that initially you have to begin with a PPI and stay on it for atleast two weeks or maybe longer depending how bad your condition is. ... (12 replies)
... Hi Lily, I hope I am not too late (with the time difference) to wish you luck for your tests on monday. I know they are not pleasant but they are over pretty quickly and hopefully they will put your mind at rest. Its really good news that you notice you are better than you were 2 months ago. That's what I found: every couple of months I would realise I had improved a bit.... (206 replies)
... Rebecca, you are not alone in your feelings. I have cried many tears over the pain this medication causes, and hit the life out of many cushions in anger. ... (206 replies)
... Dear Imily, I am sorry that you had a bad day. I can not beleive that your doctor just told you that it was not good?? Anybody can say those words! Did he say anything else? I can not beleive it. Is he a Gastro? I do not have nausea myself. How is your throat? I hope you are feeling better today. I must tell you that the vinegar seems too strong for me. I will try the Aloe... (206 replies)
... You haven't posted in a while. has your stomach settled down a bit now. The months are rolling along and I hope time has healed you. ... (206 replies)
... Bec, I hope you are having a much better day today. Like Kacyc says remember the good days and there will be more of them. I think you were so brave to jump off the 40mgs Nexium in one go. I tried to several times but just couldn't stand it and went right back to them. I am hoping this time I am going to make it. as the days move into weeks and the weeks move into months you... (206 replies)
... BecPPIhater, I am so sorry you are going through some rough times. I am impressed by how determined and strong you are and that you went cold turkey with the meds. Like you I am terrified I am doing internal organ damage because all that acid coursing through my body cannot be good. I had a bad night last night and I had to take 1/3 of my 300 mg Ranitidine pill. I hope... (206 replies)
... They have not been easy, far from it. In the beginning it felt like my stomach was burning after every single thing I ate. I still have days like that. I have had some recentley and when it happens I get really frightened. ... (206 replies)
... Hi, not sure if similar to yours. But I had rebound at night when nexium worn off and it felt like I drink a cup of acid and esophagus was burning. Happend 3 days in row so I slept upright. ... (65 replies)
... is as well...can you tell me how you were diagnosed with it...the prevacid took a looong time to work for me so the doc made me take 2 a day 30mg each...i do get stomach pain,,,not sure if its from prevacid tho...i am now weaning myself off of them..i stopped taking 2 a day about a month ago...that wasnt to bad.. ... (8 replies)
... e. Losec is the one that worked so I may end up on 8 wks of it in total. Tried Prevacid and Tecta in between, first made me anxious, second gave me the runs and stomach pain. ... (8 replies)
Acid Rebound? Help
May 17, 2012
... Sorry to hear about your pain. It sounds like you have been going through a really rough time. This may not be the time to cut back on PPI's if you are taking them. Reflux is something that comes and goes as I have experienced it, and I have now resigned myself to take PPI's during what I call my "attacks" of reflux. I was off PPI's for two years and recently had to go back... (65 replies)
Acid Rebound? Help
May 16, 2012
... feeling phantom pain. It was sharp, distinct, and when i swallowed i felt it move around and press. Went to the doc on the third day when i was suddenly getting stomach pain. He said it probably went down and was causing reflux. He gives me omeprazole. ... (65 replies)
... to burp but sometimes it was difficult, basically I ended up belching for some relief, but discomfort was constant now and it felt like somebody punched me, the pain was right below my chest plates. ... (45 replies)
... I mentioned to him that my only symptom at the time I was prescribed Nexium was heartburn. But since taking nexium I felt worse symptoms such as joint pain and general stomach pain and that I wish to discontinue taking the nexium. ... (113 replies)
... It can be done but, in my experience, it took approximately three months. I tried to rush at the onset and ended up experiencing pretty bad acid rebound for the first two months. If I have any good advice to give is to taper off slowly. ... (19 replies)
... I had severe Stomach pain and went to the hospital, and they said I was just over weight and had to chance my life. ... (14 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 01:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!